ON THE RANGE OF PINNED RANDOM WALKS

Access this Article

Search this Article

Author(s)

Abstract

The range of random walks means the number of distinct sites visited at least once by the random walk. In two-or-more-dimensional cases, we established the law of large numbers for the range of simple symmetric random walks under the conditional probability given the event that the last point is the origin. Moreover we studied the large deviations in the upward direction and obtained similar results to the original random walk.

Journal

  • Tohoku Mathematical Journal, Second Series

    Tohoku Mathematical Journal, Second Series 58(3), 329-357, 2006

    Tohoku University

Codes

Page Top